# SDR UPS03440788

- Difficulty date: May 15, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  LT MLG WW STA 1241 BL 0 VERTICAL TEE FITTING CORROSION CRACK REVEALED.  CORROSION BLEND OUT 0.063 X 2 X 10.  BL 0 STIFFENER AT BS 1241 CTR SECTION REPLACED AS PER SRM 51-10-01 PG 8.
